Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/11198
Title: A THEORY OF RHEED
Authors: MAKSYM, P
BEEBY, J
First Published: 1981
Citation: SURFACE SCIENCE, 1981, 110 (2), pp. 423-438
DOI Link: 10.1016/0039-6028(81)90649-X
ISSN: 0039-6028
Links: http://hdl.handle.net/2381/11198
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.